# SDR HNAA2010042000109

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 54,601 hours, 60,986 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CANCEL EMERGENCY LIGHTS WITH ACFT POWER ( BATTERIES OR APU) CONNECTED GPU LIGHTS OPERATE NORMALLY WITH GPU CONNECTED AND WITHOUT GPU.  DUPLICATE PROBLEM ONLY WITH SECONDARY BUSS.  POWERED AND ONLY FLOOR LEVEL LIGHTING REMAINED ILLUMINATED.  OPS CHECKED GOOD WITHOUT SECONDARY BUSS POWERED.  R & R EMERGENCY LIGHT POWER SUPPLY BASE AT LOCATION 3352PS1 AND 3352PS2. OPS CHECKED GOOD.
